MathSciNet Relay Station
MathSciNet bibliographic data
MR1328260 82D25 (52C22 78A45)
Hof, A. On diffraction by aperiodic structures. Comm. Math. Phys. 169 (1995), no. 1, 25–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement